# SDR CALA0500375

- Difficulty date: September 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 62,231 hours, 28,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0792A
- Condition: Twisted
- Location: R-1 Door
- Part time: 28,262 hours, 14,972 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EVACUATION SLIDE FAILED TO DEPLOY PROPERLY DURING DEPLOYMENT TEST.  SLIDE INFLATED EARLY CAUSING SLIDE TO INFLATE BETWEEN DOOR & DOOR OPENING NOT ALLOWING DOOR TO COMPLETELY OPEN.  SLIDE DEPLOYED SIDEWAYS INSTEAD OF FLAT.  SLIDE INFLATED COMPLETELY WITHIN 10 SEC.  SLIDE WAS REMOVED & REPLACED.  BOEING HAS SEEN PROBLEM WITH OTHER OPERATORS (SIDEWAYS OR TWISTED SLIDE DEPLOYMENT) DESCRIBED IN THEIR "FLEET TEAM DIGEST 737-FTD-25-02007". BOEING ATTRIBUTES SLIDE'S SIDEWAYS DEPLOYMENT TO ALIGNMENT(IE. POSITIONING) OF SLIDE WITHIN SLIDE COMPARTMENT ASSEMBLY (50% SLIDE FAULT AND 50% COMPARTMENT FAULT).  BOEING PLANS TO INCORPORATE SEVERAL DESIGN IMPROVEMENTS TO ESCAPE SLIDE COMPARTMENT WITH RELEASE OF S/B.
